# SDR AALA201907019023

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N763US
- Make and model: Airbus A319-112
- Aircraft serial: 1360
- Aircraft time: 49,513 hours, 31,869 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Strut
- Part number: D5757032201100
- Part serial: 02867
- Condition: Corroded
- Location: Zone 500
- Part time: 52,743 hours, 28,235 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT HOUSING. REPLACED INTERCONNECTING STRUT PER TASK CARD 26C57057001.
